Alert archive / Texas / Severe Thunderstorm Warnings in 2012

Severe Thunderstorm Warning 63, NWS Lake Charles, LA

June 15, 2012Tyler County, Texas

NWS Lake Charles, LA issued this severe thunderstorm warning at Jun 15, 2012, 7:14 PM CDT for Tyler County, Texas. It was in force for 31 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 15, 2012, 7:14 PM CDT (00:14 UTC)
Expired
Jun 15, 2012, 7:45 PM CDT
In force
31 min
Issued by
NWS Lake Charles, LA
Area
Storm-based polygon

County Tyler County, TX

What was reported inside it

TimeReportWhereRemark
Jun 15, 7:25 PM CDTHAIL 0.255 W Woodville, TXPUBLIC REPORTS VIA FACEBOOK PEA SIZE HAIL 5 MILES WEST OF WOODVILLE.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Lake Charles Mun, LA (KLCH), launched 00:00Z, 0.2 hours before the alert went out and 152 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lake Charles Mun, LA at 00:00Z on 2012-06-16Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2111 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lake Charles Mun, LA at 00:00Z on 2012-06-16The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -4 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2111 J/kg
Mixed-layer CIN
-10 J/kg
Mixed-layer LCL
660 m above ground
0-6 km bulk shear
20 kt
0-1 km storm-relative helicity
-4 m²/s²
0-3 km storm-relative helicity
9 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.2

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

904 
WUUS54 KLCH 160014
SVRLCH
TXC457-160045-
/O.NEW.KLCH.SV.W.0063.120616T0014Z-120616T0045Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LAKE CHARLES LA
714 PM CDT FRI JUN 15 2012

THE NATIONAL WEATHER SERVICE IN LAKE CHARLES HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHERN TYLER COUNTY IN SOUTHEAST TEXAS...
  THIS INCLUDES...WOODVILLE...ROCKLAND...COLMESNEIL...CHESTER...

* UNTIL 745 PM CDT

* AT 715 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  LINE OF SEVERE THUNDERSTORMS...CAPABLE OF PRODUCING QUARTER SIZE
  HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH...FROM CHESTER TO 6
  MILES SOUTHEAST OF WOODVILLE...MOVING WEST AT 10 MPH.

* SEVERE THUNDERSTORMS WILL BE NEAR...
  WOODVILLE BY 720 PM CDT...
  CHESTER BY 735 PM CDT...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS IN EXCESS OF 60 MPH...
DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND HEAVY RAIN. STAY INDOORS...
AWAY FROM WINDOWS.

&&

PLEASE REPORT SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE AT
337-477-5285 EXTENSION 1.

LAT...LON 3105 9459 3104 9446 3103 9444 3100 9445
      3103 9442 3103 9440 3101 9438 3096 9437
      3070 9422 3069 9451 3071 9455 3076 9461
      3101 9467
TIME...MOT...LOC 0015Z 109DEG 9KT 3096 9461 3072 9436

$$

24
1 follow-up statement
001 
WWUS54 KLCH 160032
SVSLCH

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
732 PM CDT FRI JUN 15 2012

TXC457-160045-
/O.CON.KLCH.SV.W.0063.000000T0000Z-120616T0045Z/
TYLER TX-
732 PM CDT FRI JUN 15 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 745 PM CDT
FOR NORTHERN TYLER COUNTY...

AT 729 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
LINE OF SEVERE THUNDERSTORMS ON RADAR CAPABLE OF PRODUCING QUARTER
SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THESE STORMS
WERE LOCATED ALONG A LINE EXTENDING FROM CHESTER TO WOODVILLE..MOVING
WEST AT 10 MPH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS IN EXCESS OF 60 MPH...
DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND HEAVY RAIN. STAY INDOORS...
AWAY FROM WINDOWS.

&&

LAT...LON 3105 9459 3104 9446 3103 9444 3100 9445
      3103 9442 3103 9440 3101 9438 3096 9437
      3070 9422 3069 9451 3071 9455 3076 9461
      3101 9467
TIME...MOT...LOC 0032Z 089DEG 10KT 3096 9465 3076 9445

$$

24

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Lake Charles, LA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 15, 4:13 PM CDT, 3 hours 1 minute earlier.

Area forecast discussion, Jun 15, 4:13 PM CDT, 3 hours 1 minute before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LAKE CHARLES LA
413 PM CDT FRI JUN 15 2012

.DISCUSSION...SCATTERED SHOWERS AND THUNDERSTORMS ABOUT THE AREA
AGAIN THIS AFTERNOON. MORE ORGANIZED CONVECTION ALONG LOW LEVEL
CONVERGENCE OF SEA BREEZE IN VICINITY OF I-10. CONVECTION FURTHER
NORTH PRIMARILY OUTFLOW GENERATED. RATHER MENACING LOOKING STORM
APPROACHING THE OFFICE BUT NON-SEVERE.

SURFACE ANALYSIS SHOWING HIGH PRESSURE CONTINUING TO RIDGE ALONG
THE SOUTHEAST CONUS INTO THE GULF WATERS. ORIENTATION MAINTAINING A
MOIST LOW LEVEL SOUTHERLY FLOW. ALOFT...MID LEVEL TROF AND
ASSOCIATED MOISTURE ALIGNED THROUGH NORTH FLORIDA AND THE NORTHERN
GULF. MORNING LCH SOUNDING CAME IN WITH A PRECIPITABLE WATER VALUE
OF 1.79 INCHES...WELL ABOVE THE NORM.

SATURDAY...MOIST AXIS AND MID LEVEL TROF PROGGED TO SETTLE
SLIGHTLY FURTHER SOUTH WITH MOISTURE/PWATS TRENDING DOWN SLIGHTLY
THROUGH THE DAY. SUFFICIENT MOISTURE WILL STILL BE AROUND HOWEVER TO
GENERATE ISOLATED TO SCATTERED CONVECTION ONCE AGAIN SATURDAY.

SUNDAY INTO MONDAY...HAVE BUMPED UP POPS DURING THIS TIME FRAME OVER
OUR SOUTHERN ZONES AND COASTAL WATERS AS MODELS PROGGING SURFACE
WAVE/WEAK LOW TO TRANSLATE WEST ACROSS THE NORTHERN GULF.

TUESDAY ON...HIGH PRESSURE BECOMES REESTABLISHED WITH HOT HUMID
DAYS AND WARM MUGGY NIGHTS CONTINUING. WILL CARRY PRIMARILY CLIMO
POPS AND AT THIS TIME. WILL TREND AWAY FROM BAY OF CAMPECHE TROPICAL
DEVELOPMENT WHICH WOULD SUGGEST MUCH HIGHER POPS TOWARD WEEKS
END.

&&

.MARINE...SURFACE HIGH PRESSURE WILL HOLD OVER THE REGION INTO
SATURDAY WITH A EAST TO SOUTHEAST FLOW CONTINUING...BUT SHOWERS
AND THUNDERSTORMS WILL REMAIN POSSIBLE AS LOW PRESSURE ALOFT
REMAINS DRAPED ACROSS THE NORTHERN GULF. A WEAK SURFACE WAVE OR LOW
MOVING WEST ACROSS THE NORTHERN GULF WILL MAINTAIN RAIN CHANCES
SUNDAY INTO MONDAY AND MAY BRING A BRIEF INCREASE IN WIND SPEEDS
WITH ITS PASSAGE.

&&

.PRELIMINARY POINT TEMPS/POPS...
KLCH  71  90  71  87  73 /  30  40  30  30  30
KBPT  72  90  72  87  73 /  30  40  30  30  30
KAEX  69  91  68  90  70 /  30  30  20  20  20
KLFT  71  90  70  88  72 /  30  40  30  30  30

&&

.LCH WATCHES/WARNINGS/ADVISORIES...
LA...NONE.
TX...NONE.
GM...NONE.
&&
Hazardous weather outlook, Jun 15, 4:42 AM CDT, 14 hours 32 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LAKE CHARLES LA
442 AM CDT FRI JUN 15 2012

LAZ027>033-041>045-052>055-073-074-TXZ180-201-215-216-259>262-
161130-
VERNON-RAPIDES-AVOYELLES-BEAUREGARD-ALLEN-EVANGELINE-ST. LANDRY-
CALCASIEU-JEFFERSON DAVIS-ACADIA-LAFAYETTE-UPPER ST. MARTIN-
VERMILION-IBERIA-ST. MARY-LOWER ST. MARTIN-WEST CAMERON-
EAST CAMERON-TYLER-HARDIN-JEFFERSON-ORANGE-NORTHERN JASPER-
NORTHERN NEWTON-SOUTHERN JASPER-SOUTHERN NEWTON-
442 AM CDT FRI JUN 15 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
LOUISIANA...SOUTH CENTRAL LOUISIANA...SOUTHWEST LOUISIANA...WEST
CENTRAL LOUISIANA AND SOUTHEAST TEXAS.

.DAY ONE...TODAY AND TONIGHT

ISOLATED TO SCATTERED THUNDERSTORMS ARE EXPECTED TODAY AND INTO
THIS EVENING AND A FEW ISOLATED STORMS MAY BECOME STRONG.
FREQUENT LIGHTNING, VERY HEAVY RAINFALL, GUSTY WINDS, AND SMALL
HAIL MAY ACCOMPANY THE STRONGEST THUNDERSTORMS.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

ISOLATED TO SCATTERED THUNDERSTORMS ARE EXPECTED INTO NEXT WEEK
WITH OCCASIONAL TO SOMETIMES FREQUENT LIGHTNING AND HEAVY RAINFALL
BEING THE BIGGEST THREATS.

.SPOTTER INFORMATION STATEMENT...SPOTTER ACTIVATION IS NOT ANTICIPATED.

GMZ430-432-435-450-452-455-470-472-475-161130-
SABINE LAKE-CALCASIEU LAKE-VERMILION BAY-
COASTAL WATERS FROM CAMERON LA TO HIGH ISLAND TX OUT 20 NM-
COASTAL WATERS FROM INTRACOASTAL CITY TO CAMERON LA OUT 20 NM-
COASTAL WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY
LA OUT 20 NM-
WATERS FROM CAMERON LA TO HIGH ISLAND TX FROM 20 TO 60 NM-
WATERS FROM  INTRACOASTAL CITY TO CAMERON LA FROM 20 TO 60 NM-
WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY LA FROM
20 TO 60 NM-
442 AM CDT FRI JUN 15 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE NORTHWEST
GULF OF MEXICO.

.DAY ONE...TODAY AND TONIGHT

ISOLATED TO SCATTERED THUNDERSTORMS ARE EXPECTED ACROSS THE
COASTAL WATERS. SOME STORMS MAY PRODUCE OCCASIONAL LIGHTNING AND
GUSTY WINDS.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

ISOLATED THUNDERSTORMS ARE EXPECTED ACROSS THE COASTAL WATERS.
SOME STORMS MAY PRODUCE OCCASIONAL LIGHTNING AND GUSTY WINDS.

.SPOTTER INFORMATION STATEMENT...SPOTTER ACTIVATION IS NOT
ANTICIPATED.

In the hours before

Special weather statement, Jun 15, 5:14 PM CDT, 2 hours before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
514 PM CDT FRI JUN 15 2012

LAZ030-041-TXZ216-262-152245-
BEAUREGARD LA-CALCASIEU LA-ORANGE TX-SOUTHERN NEWTON TX-
514 PM CDT FRI JUN 15 2012

...SIGNIFICANT WEATHER ADVISORY FOR NEWTON AND ORANGE COUNTIES...
SIGNIFICANT WEATHER ADVISORY FOR BEAUREGARD AND CALCASIEU PARISHES
UNTIL 545 PM CDT...

AT 511 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
CLUSTER OF STRONG THUNDERSTORMS OVER STARKS...MOVING WEST AT 10 MPH.

* THE CLUSTER OF STRONG THUNDERSTORMS WILL BE NEAR...
  DEWEYVILLE AND FOREST HEIGHTS BY 540 PM...
  HARTBURG AND DEVILS POCKET BY 545 PM...

THE PRIMARY THREATS FROM THESE STORMS ARE FREQUENT LIGHTNING...PEA TO
NICKEL SIZE HAIL...AND WIND GUSTS TO NEAR 45 MPH...WHICH COULD DOWN
TREE LIMBS AND BLOW AROUND UNSECURED SMALL OBJECTS. SEEK SHELTER IN A
SAFE HOME OR BUILDING UNTIL THESE STORMS HAVE PASSED.

THESE STORMS COULD PRODUCE RAINFALL AMOUNTS OF ONE TO TWO INCHES IN A
SHORT PERIOD OF TIME...RESULTING IN PONDING OF WATER AROUND LOW LYING
ROADWAYS. REMEMBER...DO NOT DRIVE YOUR VEHICLE INTO WATER COVERED
ROADWAYS. THE DEPTH MAY BE TOO GREAT TO ALLOW A SAFE CROSSING.

LAT...LON 3017 9389 3048 9388 3044 9347 3020 9353

24
Special weather statement, Jun 15, 5:42 PM CDT, 1 hour 32 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
542 PM CDT FRI JUN 15 2012

LAZ030-041-TXZ180-201-215-216-259>262-152330-
HARDIN TX-NORTHERN JASPER TX-NORTHERN NEWTON TX-TYLER TX-JEFFERSON
TX-BEAUREGARD LA-CALCASIEU LA-ORANGE TX-SOUTHERN JASPER TX-SOUTHERN
NEWTON TX-
542 PM CDT FRI JUN 15 2012

...SIGNIFICANT WEATHER ADVISORY FOR HARDIN...JASPER...NEWTON...
TYLER...JEFFERSON AND ORANGE COUNTIES...SIGNIFICANT WEATHER ADVISORY
FOR BEAUREGARD AND CALCASIEU PARISHES UNTIL 630 PM CDT...

AT 539 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
CLUSTER OF STRONG THUNDERSTORMS 6 MILES SOUTH OF WRIGHTS
SETTLEMENT...MOVING WEST AT 5 MPH.

* THE CLUSTER OF STRONG THUNDERSTORMS WILL BE NEAR...
  GIST BY 600 PM...
  BUNA BY 620 PM...
  EVADALE BY 630 PM...

THE PRIMARY THREATS FROM THESE STORMS ARE FREQUENT LIGHTNING...PEA TO
NICKEL SIZE HAIL...AND WIND GUSTS TO NEAR 45 MPH...WHICH COULD DOWN
TREE LIMBS AND BLOW AROUND UNSECURED SMALL OBJECTS. SEEK SHELTER IN A
SAFE HOME OR BUILDING UNTIL THESE STORMS HAVE PASSED.

THESE STORMS COULD PRODUCE RAINFALL AMOUNTS OF ONE TO TWO INCHES IN A
SHORT PERIOD OF TIME...RESULTING IN PONDING OF WATER AROUND LOW LYING
ROADWAYS. REMEMBER...DO NOT DRIVE YOUR VEHICLE INTO WATER COVERED
ROADWAYS. THE DEPTH MAY BE TOO GREAT TO ALLOW A SAFE CROSSING.

LAT...LON 3010 9416 3065 9420 3046 9364 3017 9365

24
Special weather statement, Jun 15, 6:33 PM CDT, 41 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
633 PM CDT FRI JUN 15 2012

TXZ201-215-216-261-160015-
HARDIN TX-JEFFERSON TX-ORANGE TX-SOUTHERN JASPER TX-
633 PM CDT FRI JUN 15 2012

...SIGNIFICANT WEATHER ADVISORY FOR HARDIN...JASPER...JEFFERSON AND
ORANGE COUNTIES UNTIL 715 PM CDT...

AT 630 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 2 MILES NORTHWEST OF ROSE CITY...MOVING SOUTHWEST
AT 15 MPH.

* THE STRONG THUNDERSTORM WILL BE NEAR...
  BEAUMONT BY 645 PM...
  CENTRAL GARDENS BY 655 PM...
  NEDERLAND BY 700 PM...
  SOUTHEAST TEXAS REGIONAL AIRPORT BY 705 PM...
  LA BELLE...FANNETT AND PORT ACRES BY 715 PM...

THE PRIMARY THREATS FROM THIS STORM ARE FREQUENT LIGHTNING...PEA TO
NICKEL SIZE HAIL...AND WIND GUSTS TO NEAR 50 MPH...WHICH COULD DOWN
TREE LIMBS AND BLOW AROUND UNSECURED SMALL OBJECTS. SEEK SHELTER IN A
SAFE HOME OR BUILDING UNTIL THIS STORM HAS PASSED.

THIS STORM COULD PRODUCE RAINFALL AMOUNTS OF ONE TO TWO INCHES IN A
SHORT PERIOD OF TIME...RESULTING IN PONDING OF WATER AROUND LOW LYING
ROADWAYS. REMEMBER...DO NOT DRIVE YOUR VEHICLE INTO WATER COVERED
ROADWAYS. THE DEPTH MAY BE TOO GREAT TO ALLOW A SAFE CROSSING.

LAT...LON 2981 9404 2997 9439 3030 9415 3020 9392

24
Special weather statement, Jun 15, 6:35 PM CDT, 39 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
635 PM CDT FRI JUN 15 2012

TXZ180-160015-
TYLER TX-
635 PM CDT FRI JUN 15 2012

...SIGNIFICANT WEATHER ADVISORY FOR TYLER COUNTY UNTIL 715 PM CDT...

AT 634 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 4 MILES NORTHWEST OF FRED...MOVING NORTHWEST AT
15 MPH.

* THE STRONG THUNDERSTORM WILL BE NEAR...
  SPURGER BY 645 PM...
  WOODVILLE BY 715 PM...

THE PRIMARY THREATS FROM THIS STORM ARE FREQUENT LIGHTNING...PEA TO
NICKEL SIZE HAIL...AND WIND GUSTS TO NEAR 50 MPH...WHICH COULD DOWN
TREE LIMBS AND BLOW AROUND UNSECURED SMALL OBJECTS. SEEK SHELTER IN A
SAFE HOME OR BUILDING UNTIL THIS STORM HAS PASSED.

THIS STORM COULD PRODUCE RAINFALL AMOUNTS OF ONE TO TWO INCHES IN A
SHORT PERIOD OF TIME...RESULTING IN PONDING OF WATER AROUND LOW LYING
ROADWAYS. REMEMBER...DO NOT DRIVE YOUR VEHICLE INTO WATER COVERED
ROADWAYS. THE DEPTH MAY BE TOO GREAT TO ALLOW A SAFE CROSSING.

LAT...LON 3077 9457 3098 9429 3056 9409 3052 9424

24
Special weather statement, Jun 15, 6:49 PM CDT, 25 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
649 PM CDT FRI JUN 15 2012

TXZ180-259-160015-
NORTHERN JASPER TX-TYLER TX-
649 PM CDT FRI JUN 15 2012

...SIGNIFICANT WEATHER ADVISORY FOR JASPER AND TYLER COUNTIES UNTIL
715 PM CDT...

AT 648 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 6 MILES NORTHEAST OF CHESTER...MOVING NORTHWEST
AT 15 MPH.

* THE STRONG THUNDERSTORM WILL BE NEAR...
  CHESTER BY 705 PM...

THE PRIMARY THREATS FROM THIS STORM ARE FREQUENT LIGHTNING...PEA TO
NICKEL SIZE HAIL...AND WIND GUSTS TO NEAR 50 MPH...WHICH COULD DOWN
TREE LIMBS AND BLOW AROUND UNSECURED SMALL OBJECTS. SEEK SHELTER IN A
SAFE HOME OR BUILDING UNTIL THIS STORM HAS PASSED.

THIS STORM COULD PRODUCE RAINFALL AMOUNTS OF ONE TO TWO INCHES IN A
SHORT PERIOD OF TIME...RESULTING IN PONDING OF WATER AROUND LOW LYING
ROADWAYS. REMEMBER...DO NOT DRIVE YOUR VEHICLE INTO WATER COVERED
ROADWAYS. THE DEPTH MAY BE TOO GREAT TO ALLOW A SAFE CROSSING.

LAT...LON 3106 9454 3104 9447 3104 9445 3098 9429
      3077 9457 3090 9464 3100 9466

24
Local storm report, Jun 15, 6:50 PM CDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
650 PM CDT FRI JUN 15 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0418 PM     TSTM WND GST     EVADALE                 30.34N 94.06W
06/15/2012  E53.00 MPH       JASPER             TX   BROADCAST MEDIA

            WIND GUST RECORDED FROM EQUIPMENT.

&&

K. KUYPER

Nearby

Severe Thunderstorm Warnings in Texas, 2012Every severe thunderstorm warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.